It is currently Sat Aug 19, 2017 10:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Tue Nov 20, 2012 10:48 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 03, 2012 11:24 am
Posts: 12
Okay, this is sort of a personal question. My husband has been on subs for 100 days, and he has not noticed a change in his sex drive, but he has real trouble having an orgasm. This will go on for a few weeks at a time, and I can see the pain in his eyes. I'm trying to be as understanding as I can. But the truth is I don't know exactly how he feels. It's putting him in the dumps. He says he's no longer a man, and if he can't show me how much he loves me in that way, than I'm better off without him. It breaks my heart to think he feels that way. So, have any of you guys ever have trouble like this? And what did you do to fix it? Any advice would be great.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 20, 2012 11:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
How much is he on? Unless he usually has trouble in this area, which I'm guessing not.. I'd be inclined to say he might be on too much sub. My husband had no problem in this area when he was on sub but he was never over medicated.. he was cautious with his dosing. But, when he was on too much of any other opiates he could never climax. It was frustrating. I could tell ahead of time whether he'd be able to reach orgasm or not just by looking at him.

Regardless, it seems like this is really depressing him and that's not good.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 21, 2012 2:45 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
http://suboxforum.com/viewtopic.php?p=59101

Title of the above thread is......................
Ummm I can't really get a hardon on suboxone

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Nov 21, 2012 3:56 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 03, 2012 11:24 am
Posts: 12
Thanks for the replies. What makes this unique is that he has a normal sex drive, no problem "getting it up", but just can't climax. He will so clad and there's like a wall blocking. Could this be from the subs? Were are the guys out there to chime in? Please help!!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 21, 2012 4:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
^ That is exactly what happens to my hub when he has too much opiate in his system. Everything is working right but he can't reach climax.. I'm not saying this is for sure the reason but it could very well be.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 21, 2012 4:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
ps.. I think it's funny that the title of the thread is "question for the guys" but only the girls weighed in. LOL.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 21, 2012 8:17 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Jan 05, 2012 3:53 am
Posts: 223
Hey, sorry to hear about the problem you and he are facing. I think that opiates in general do this to you and especially Suboxone because it is so long lasting. It is a shitty side effect without a doubt, but without suboxone I’d be worse off. One thing I have noticed that is a huge help is the time that it is taken. Not sure if you said his dose, so I am going to assume he takes 12-16mgs a day.

It is best for me to take it as long as I can before any sexual activity. If I take it in the morning at 8am for example, then having sex at 9am would destroy all chances I have at finishing. On the other hand, if I have sex at 11pm or 12am, which is over 15 hours later, it is so much easier and pleasurable. Or if what would be better would be if he took it at 8am, didn't have sex until the next day (not sure when y'all have it) but that would almost eliminate it completely for me. Well, not completely but would be much easier. In other words, I’ve noticed the longer you go for after taking suboxone is very helpful. If he is on a lower dose than 12-16mgs, it would make it so much easier and manageable adding on to the fact that he having sex many hours later after taking suboxone.

I hope this helps you. It is important to do whatever is best for his sobriety, but what I explained is what I've noticed that helps me as far as sex is concerned and may not work for him as it does me. Good luck!


Top
 Profile  
 
 Post subject: No Guys?
PostPosted: Thu Nov 22, 2012 6:45 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Sorry you haven't had much response from the men here but my guess is that they haven't had the problem so they didn't post to you.

It happened to me for a short time about a year after taking Suboxone. At that time I was tapering down and had started an anti depressant so I blamed it on that. But my experience might have been a little different from your husbands. I would climax but did not finish. Meaning nothing came out and it freaked me out for a time but it stopped so I stopped worrying.

Why is he having trouble believing it is drug related and has nothing to do with his manhood? And just how old is he? Age has a lot to do with the lessening of the sex drive but it doesn't sound like he is at that point yet.

I apologize for not being of much help but I can say it's a fairly good guess that it is either the Suboxone or some other drug he is taking. And with him worrying so much about it doesn't help either. Has he had the balls to ask his doctor? (pun intended)

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Mon Jan 14, 2013 1:28 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri May 18, 2012 5:59 pm
Posts: 16
Location: USA
I've been taking 2mg subutex every day for the last 3 years, never any relapses on opiates, but consistent on the Subs.

I will say that within the last year... I have A LOT of trouble ejaculating, or even getting the urge to!
It has killed my confidence obviously as a man as your testosterone drives you...

I won't even think about sex, chasing girls, or even masturbating!!! it's not cool and I'm ashamed of it. At first I thought it was because I was taking some workout supplements to boost testosterone, but I have since found out its the chronic use of Subutex :(

Like I said, I only take 2 mgs a day.... but if you know Subs you know that less is MORE!

Example, if I skip a day... then take 2mg's the next day... I feel a rush of relief. A rush I don't get while taking it normally.

People always say if you give a sober man Suboxone he will get high as a kite and I'm starting to believe it. It allows me to think with clarity, but still gets me feeling good in a way.

Nonetheless, the lower testosterone really really pisses me off. I've also been having really bad dreams lately. I have no clue why!


Top
 Profile  
 
   
 Post subject:
PostPosted: Mon Jan 14, 2013 2:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 938
Location: Southeastern US (Alabama)
I hate the dreams while taking suboxone. they are so vivid and sometimes even scary.

_________________
Adam Wayne P.
DOB: July 1, 1985
October 8, 2013

RIP little brother. Gone, but not forgotten.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group